MAUDE Adverse Event Report: XENIOS AG XLUNG KIT (USA); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE

XENIOS AG XLUNG KIT (USA); EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Catalog Number F32000004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/11/2026
Type of Reportable Event Death
Event or Problem Description
A user facility reported a loud noise heard during support coming from the pump head.A nurse notified the clinical specialist of the novalung making a loud noise.The nurse recorded the event.The patient was on support for approximately 5 days while no complications were encountered, ldh levels were within normal range and consistent throughout support.The patient was significantly ill while exhibiting multi-organ failure prior to initiation of extracorporeal membrane oxygenation support as a last effort to try and turn their condition around.The patient ultimately succumbed to their illness secondary to a significantly ischemic bowel.Support was withdrawn when efforts became futile.The complaint sample was not available for product evaluation.

Brand Name
XLUNG KIT (USA)
Common Device Name
EXTRACORPOREAL SYSTEM FOR LONG-TERM RESPIRATORY / CARDIOPULMONARY FAILURE
Manufacturer (Section D)
XENIOS AG
director of quality
im zukunftspark 1
heilbronn baden-wurttemberg 74076
GM  74076
MDR Report Key25468952
Report Number3012417381-2026-00004
Device Sequence Number16028932
Product Code QJZ
UDI-Device Identifier04057224001494
UDI-Public04057224001494
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF32000004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/23/2026
Device AgeMO
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOVALUNG CONSOLE (LINUX BOARD).
Outcome Attributed to Adverse Event Death;
Patient SexUnknown